American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Zhao Yicai. On the intersection property of Dubrovin valuation rings. Proc. Amer. Math. Soc. 125 (1997) 2825-2830. MR 1402891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Pasquale Mammone and Daniel B. Shapiro. The Albert quadratic form for an algebra of degree four . Proc. Amer. Math. Soc. 105 (1989) 525-530. MR 931742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. S. Holland. Erratum to: ``$\sp{\ast} $-valuations and ordered $\sp{\ast} $-fields'' . Trans. Amer. Math. Soc. 267 (1981) 333. MR 621992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David J. Saltman. On $p$-power central polynomials . Proc. Amer. Math. Soc. 78 (1980) 11-13. MR 548073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Samuel S. Holland. $\sp{\ast} $-valuations and ordered $\sp{\ast} $-fields . Trans. Amer. Math. Soc. 262 (1980) 219-243. MR 583853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Burton Fein, Murray Schacher and Jack Sonn. Brauer groups of rational function fields. Bull. Amer. Math. Soc. 1 (1979) 766-768. MR 537628.
Abstract, references, and article information   
View Article: PDF

[7] S. A. Amitsur, L. H. Rowen and J. P. Tignol. Division algebras of degree 4 and 8 with involution. Bull. Amer. Math. Soc. 1 (1979) 691-693. MR 532555.
Abstract, references, and article information   
View Article: PDF

[8] A. I. Lichtman. Free subgroups of normal subgroups of the multiplicative group of skew fields . Proc. Amer. Math. Soc. 71 (1978) 174-178. MR 0480623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David Handelman. A short proof of the Dawkins-Halperin theorem . Proc. Amer. Math. Soc. 68 (1978) 387-389. MR 0466212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David J. Saltman. Noncrossed products of small exponent . Proc. Amer. Math. Soc. 68 (1978) 165-168. MR 0476794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. T. Stafford. A simple Noetherian ring not Morita equivalent to a domain . Proc. Amer. Math. Soc. 68 (1978) 159-160. MR 0466210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Louis Halle Rowen. Central simple algebras with involution. Bull. Amer. Math. Soc. 83 (1977) 1031-1032. MR 0442021.
Abstract, references, and article information   
View Article: PDF

[13] P. M. Cohn. A construction of simple principal right ideal domains . Proc. Amer. Math. Soc. 66 (1977) 217-222. MR 0453805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Burton Fein and Murray Schacher. The ordinary quaternions over a Pythagorean field . Proc. Amer. Math. Soc. 60 (1976) 16-18. MR 0417139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Shmuel Rosset. Generic matrices, $K_2$, and unirational fields. Bull. Amer. Math. Soc. 81 (1975) 707-708. MR 0422298.
Abstract, references, and article information   
View Article: PDF

[16] Lawence J. Risman. Zero divisors in tensor products of division algebras . Proc. Amer. Math. Soc. 51 (1975) 35-36. MR 0374101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Burton Fein and Murray Schacher. Finite subgroups of finite dimensional division algebras. Bull. Amer. Math. Soc. 80 (1974) 290-292. MR 0332870.
Abstract, references, and article information   
View Article: PDF

[18] M. L. Racine. A simple proof of a theorem of Albert . Proc. Amer. Math. Soc. 43 (1974) 487-488. MR 0330218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] James L. Fisher. The poset of skew fields generated by a free algebra . Proc. Amer. Math. Soc. 42 (1974) 33-35. MR 0340330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Charles Ford and Gerald Janusz. Examples in the theory of the Schur group. Bull. Amer. Math. Soc. 79 (1973) 1233-1235. MR 0330210.
Abstract, references, and article information   
View Article: PDF

[21] Richard E. Block. Modules over differential polynomial rings. Bull. Amer. Math. Soc. 79 (1973) 729-733. MR 0327844.
Abstract, references, and article information   
View Article: PDF

[22] C. T. C. Wall. Some $L$ groups of finite groups. Bull. Amer. Math. Soc. 79 (1973) 526-529. MR 0335605.
Abstract, references, and article information   
View Article: PDF

[23] Louis Rowen. Some results on the center of a ring with polynomial identity. Bull. Amer. Math. Soc. 79 (1973) 219-223. MR 0309996.
Abstract, references, and article information   
View Article: PDF

[24] Carl Faith. Galois subrings of Ore domains are Ore domains. Bull. Amer. Math. Soc. 78 (1972) 1077-1080. MR 0306276.
Abstract, references, and article information   
View Article: PDF

[25] Charles Ford. Pure, normal maximal subfields for division algebras in the Schur subgroup. Bull. Amer. Math. Soc. 78 (1972) 810-812. MR 0299630.
Abstract, references, and article information   
View Article: PDF

[26] John Knopfmacher. Finite modules and algebras over Dedekind domains and analytic number theory. Bull. Amer. Math. Soc. 78 (1972) 193-196. MR 0289563.
Abstract, references, and article information   
View Article: PDF

[27] Ronald P. Morash. Orthomodularity and the direct sum of division subrings of the quaternions . Proc. Amer. Math. Soc. 36 (1972) 63-68. MR 0312225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] A. A. Albert. Tensor products of quaternion algebras . Proc. Amer. Math. Soc. 35 (1972) 65-66. MR 0297803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] John Hutchinson and Julius Zelmanowitz. Quotient rings of endomorphism rings of modules with zero singular submodule . Proc. Amer. Math. Soc. 35 (1972) 16-20. MR 0297805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] John A. Beachy. A characterization of torsionfree modules over rings of quotients . Proc. Amer. Math. Soc. 34 (1972) 15-19. MR 0296098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2